Re: [MOL] From chris; ref: my Dad [00200] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] From chris; ref: my Dad



Chris,
    Manybe some in the blood thinner, I was just trying to think of any or
all things that may be doing this to him...My prayers forever and always are
with you and your dad...GOD bless and keep Chris close to you, I ask that
GOD will help find out just what is happening here, and sees your dad
through this, gets and answer or what ever, to these problems, Amen!!! xo
Dean
----- Original Message -----
From: <CCR417@aol.com>
To: <mol-cancer@lists.meds.com>
Sent: Monday, December 04, 2000 5:27 AM
Subject: Re: [MOL] From chris; ref: my Dad


> In a message dated 12/03/00 10:51:47 PM Eastern Standard Time,
> THEBRATUSER@prodigy.net writes:
>
> << Chris,
>       Did you say your dad was still drinking some??? If so, with his
>  diabetes, he will experince ever more neurapathy, as well as the pain
med.
>  Propoxy, will give some of the same side effects as he is having,
numbness,
>  hands & feet, tingling, same places...He needs some other pain meds,
>  something without aspirin in it, maybe something like what I take!!...
>  Please ask his doctor for something without aspirin in it. Also tell him
no
>  matter what to stop the drink, even wine, makes it worse!!!... xo Dean >>
>
> Dean, he is getting blood thinners and doesn't take aspirin - at least not
> directly - Tylenol.  His diabetes is actually a very mild case, which is
why
> I believe it is being caused more by the other meds than by the disease
> itself.  His blood sugar is relatively stable most of the time.  He
doesn't
> drink wine and only drinks about 6 oz of *warm* beer (ugh!) when the
nausea
> won't keep anything down.  However, he's hardly been at all lately, so
he's
> not drinking either.  -chris
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------